# SDR SWAA2023013080568

- Difficulty date: December 11, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195BL BODY FAIRING AT HOLE FUSELAGE EXTERIOR 2022-691599<[01] TOOL USED: SCALE PN: 91847 SN: AE-409318 DUE DATE: 06/JUN/23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 24/SEP/23;[03] TOOL USED HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE 16 JAN 23;[04] TOOL USED: MULTIMETER P/N: FLUKE 1587 FC. S/N: 57580015 DUE DATE: 15-DEC-23.;[05] REPAIRED ACCESS PANEL 195BL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED.
